e-space
Manchester Metropolitan University's Research Repository

Items where Author is "Uddin, J"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Alsharif, AM and Decent, SP and Parau, EI and Simmons, MJH and Uddin, J (2018) The trajectory of slender curved liquid jets for small Rossby number. IMA Journal of Applied Mathematics, 84 (1). pp. 96-117. ISSN 0272-4960

Decent, SP and Pǎrǎu, EI and Simmons, MJH and Uddin, J (2018) On mathematical approaches to modelling slender liquid jets with a curved trajectory. Journal of Fluid Mechanics, 844. pp. 905-916. ISSN 0022-1120

This list was generated on Mon Oct 19 03:39:48 2020 BST.